Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 15, 2015, 4:40 PM EDT for Fulton County, Pulaski County, Indiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 15, 2015, 10:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IN, Pulaski County, IN
The radar
The Northern Indiana radar (KIWX), 74 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:02 PM EDT | FLOOD | 3 Nnw Athens, IN | CR-275N CLOSED DUE TO HIGH WATER |
| Jun 15, 10:25 PM EDT | HEAVY RAIN 2.01 | 2 Nw Rochester, IN | STORM TOTAL SINCE 6AM. |
| Jun 15, 10:25 PM EDT | HEAVY RAIN 2.01 | 3 Wnw Rochester, IN | STORM TOTAL SINCE 6AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
764
WGUS53 KIWX 152040
FFWIWX
INC049-131-160245-
/O.NEW.KIWX.FF.W.0005.150615T2040Z-150616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN NORTH CENTRAL INDIANA...
CENTRAL PULASKI COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 1045 PM EDT MONDAY/945 PM CDT MONDAY/
* AT 439 PM EDT /339 PM CDT/...DOPPLER RADAR INDICATED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN
HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROCHESTER...WINAMAC...FRANCESVILLE...MEDARYVILLE...PULASKI...
RIPLEY...KEWANNA...LEITERS FORD...LAKE BRUCE...STAR CITY...LAKE
MANITOU...ATHENS...TALMA...LAWTON...VANMETER PARK AND BRUCE LAKE
STATION.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 600 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4109 8693 4116 8608 4109 8608 4108 8605
4101 8603 4094 8691 4106 8693
$$
JBALL1 follow-up statement
919
WGUS73 KIWX 152212
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT MON JUN 15 2015
INC049-131-160245-
/O.CON.KIWX.FF.W.0005.000000T0000Z-150616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IN-PULASKI IN-
612 PM EDT MON JUN 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
MONDAY/945 PM CDT MONDAY/ FOR FULTON AND CENTRAL PULASKI COUNTIES...
AT 610 PM EDT /510 PM CDT/...DOPPLER RADAR AND AUTOMATED RAIN GAUGES
INDICATED EARLIER THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
ADDITIONAL HEAVY RAIN PRODUCING THUNDERSTORMS OVER NORTHEAST
ILLINOIS WILL MOVE INTO THE WARNED AREA AFTER 7 PM EDT WHICH WILL
EXACERBATE ONGOING FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROCHESTER...WINAMAC...FRANCESVILLE...MEDARYVILLE...PULASKI...
RIPLEY...KEWANNA...LEITERS FORD...LAKE BRUCE...STAR CITY...LAKE
MANITOU...ATHENS...TALMA...LAWTON...VANMETER PARK AND BRUCE LAKE
STATION.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 10 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4109 8693 4116 8608 4109 8608 4108 8605
4101 8603 4094 8691 4106 8693
$$
JBALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:54 PM EDT, 46 minutes earlier.
Area forecast discussion, Jun 15, 3:54 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT MON JUN 15 2015
.SYNOPSIS...
ISSUED AT 348 PM EDT MON JUN 15 2015
A COLD FRONT OVER WISCONSIN IS EXPECTED TO MOVE SOUTHEAST ACROSS
THE AREA TONIGHT CAUSING SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINFALL ACROSS THE AREA TONIGHT. THE FRONT WILL STALL OVER
CENTRAL INDIANA TUESDAY... CONFINING THE CHANCE OF SHOWERS TO
SOUTHERN PORTIONS OF OUR AREA AND THEN LIFT BACK NORTH ON
WEDNESDAY BRINGING MORE WIDESPREAD RAIN BACK TO THE AREA. LOWS
TONIGHT WILL BE IN THE MID TO UPPER 60S... WITH HIGHS ON TUESDAY
IN THE LOWER TO MIDDLE 80S.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015
FRONTAL BOUNDARY WHICH HAS BEEN STNRY FOR SOME TIME TO OUR NORTH
WAS BEGINNING TO MAKE SEWD PROGRESS TODAY IN RESPONSE TO A SHRTWV
MOVG ACROSS ONTARIO MERGING WITH SECOND SYSTEM LIFTING NE FROM THE
CENTRAL PLAINS. VERY MOIST AIRMASS IN PLACE OVER THE AREA WITH
PWATS AROUND 2" HAS DESTABILIZED IN THE WARM SECTOR TODAY ALLOWING
NUMEROUS TSTMS TO DEVELOP. SOME BACKBUILDING/TRAINING CELLS OCRG
ATTM AS SUGGESTED BY RAP 5-10KT UPWIND PROPAGATION VECTORS. LATEST
HRRR SUGGESTS SCT-NUMEROUS STORMS WILL CONT LATE THIS AFTN AHEAD
OF THE FRONT WITH MORE WIDESPREAD TSTMS FORMING ALONG THE FRONT
LATE THIS AFTN AND MOVG THROUGH OUR AREA OVERNIGHT. THUS... STILL
APPEARS TO BE A GOOD SETUP FOR EXCESSIVE RAINFALL ACROSS OUR AREA
SO FFA ISSUED EARLIER TODAY WILL CONT THROUGH LATE TONIGHT.
CDFNT EXPECTED TO MOVE INTO CENTRAL INDIANA BEFORE STALLING OUT ON
TUE. SOME LINGERING POST-FRONTAL SHOWERS PSBL IN THE MORNING AND WK
INSTABILITY MAY ALLOW A FEW MORE TO DEVELOP IN THE AFTN... BUT
OVERALL APPEARS TO BE A DAY TO DRY OUT.
WK CAA BEHIND THE FRONT SHOULD ALLOW TEMPS TO DROP INTO THE 60S
TONIGHT WITH MORE SUNSHINE AND DRY CONDITIONS ALLOWING HIGHS TO
REACH THE L-M80S ON TUE.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015
WET PATTERN AND FLOODING CONCERNS WILL CONTINUE INTO THE LONG
TERM PERIOD AS A CONSISTENT SUBTROPICAL MOISTURE FEED PUMPS PWAT
VALUES AOA 2.0" INTO THE CWA. ONLY DAY OF RELIEF IN THE LONG TERM
PERIOD MAY BE FRIDAY AS A HIGH PRESSURE CENTER SLIDES THROUGH THE
GREAT LAKES AND TRIES TO SLIDE OUR PESKY FRONTAL BOUNDARY
SOUTHWARD. SOME PRECIP IS STILL POSSIBLE NORTH OF THIS BOUNDARY ON
FRIDAY...BUT THE HIGHLY EFFICIENT WARM CLOUD PROCESSES WILL CEASE
NORTH OF THE FRONT. THE REMNANTS OF THE TROPICAL SYSTEM CURRENTLY
IN THE WESTERN GULF ADVECT INTO THE AREA OVER THE WEEKEND AND
RETURN THE MUGGY CONDITIONS TO THE SOUTHERN LAKES. BOTH THE GFS
AND ECMWF INDICATE THE TROPICAL SYSTEM MAY PHASE WITH A NORTHERN
STREAM WAVE AND DEVELOP A SUB 1000MB SURFACE REFLECTION IN THE
VICINITY OF THE GREAT LAKES. A DECENT WAVE MOVING THROUGH THE
GREAT LAKES MAY BE JUST WHAT WE NEED TO FINALLY SHUNT THIS FRONTAL
BOUNDARY WELL SOUTH OF OUR AREA AND USHER IN DRIER CONDITIONS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 118 PM EDT MON JUN 15 2015
TSTMS EXPECTED TO CONT TO EXPAND IN COVERAGE ALONG AND AHEAD OF
CDFNT OVER WI/IA THIS AFTN. THIS FRONT EXPECTED TO MOVE SLOWLY SE
ACROSS NRN INDIANA TONIGHT... ACCOMPANIED BY AN AREA OF TSRA.
STRATUS/BR EXPECTED BEHIND THE FRONT LATE TONIGHT AND TUE MORNING
BEFORE CLEARING BY LATE MORNING. THUS... CONDITIONS EXPECTED TO BE
MAINLY MVFR UNTIL LATE IN THE PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 15, 6:20 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 620 AM EDT MON JUN 15 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 620 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. HEAVY RAIN AND LOCALIZED FLOODING ARE THE MAIN THREATS BUT A FEW ISOLATED DAMAGING WIND GUSTS MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO FLOODING AS WELL THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED FLOODING OR DAMAGING THUNDERSTORM WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 620 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO FLOODING AS WELL THROUGH THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 15, 4:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HEAVY RAIN BENTON HARBOR 42.12N 86.45W
06/15/2015 M2.25 INCH BERRIEN MI TRAINED SPOTTER
STORM TOTAL FROM TODAY.
&&
MCDLocal storm report, Jun 15, 4:01 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN HUNTERTOWN 41.23N 85.17W
06/15/2015 M1.40 INCH ALLEN IN TRAINED SPOTTER
30 MINUTE TOTAL.
&&
MCDSpecial weather statement, Jun 15, 4:01 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT MON JUN 15 2015
INZ012>015-152045-
STARKE-MARSHALL-FULTON-PULASKI-
401 PM EDT MON JUN 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MARSHALL...WESTERN
FULTON...SOUTHEASTERN STARKE AND PULASKI COUNTIES...
AT 401 PM EDT /301 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
MEDARYVILLE...OR NEAR GIFFORD...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
FRANCESVILLE AND MEDARYVILLE AROUND 305 PM CDT.
WINAMAC AROUND 325 PM CDT.
CULVER AROUND 440 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEITERS FORD...ORA...
DENHAM...LAKE BRUCE...LAKESIDE IN PULASKI COUNTY...BEARDSTOWN...
MAXINKUCKEE...PULASKI...MONTEREY AND KEWANNA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4115 8693 4125 8634 4096 8624 4091 8692
4091 8693
TIME...MOT...LOC 2001Z 261DEG 41KT 4106 8696
JBALLLocal storm report, Jun 15, 4:02 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HEAVY RAIN 4 WSW LEO-CEDARVILLE 41.18N 85.09W
06/15/2015 M1.00 INCH ALLEN IN TRAINED SPOTTER
10 MINUTE TOTAL.
&&
MCDLocal storm report, Jun 15, 4:04 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HEAVY RAIN 1 ENE PEABODY 41.09N 85.47W
06/15/2015 M0.60 INCH WHITLEY IN TRAINED SPOTTER
TOTAL IN 20 MINUTES.
&&
MCDLocal storm report, Jun 15, 4:36 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST 2 W NEY 41.38N 84.56W
06/15/2015 M49 MPH DEFIANCE OH MESONET
&&
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:34 AM EDT | Special Weather Statement | IWX | Starke | 26 min |
| Jun 15, 11:48 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 14 hr |
| Jun 15, 12:30 PM EDT | Special Weather Statement | IWX | Marshall | 45 min |
| Jun 15, 12:55 PM EDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Jun 15, 1:12 PM EDT | River Flood Warning | IWX | Elkhart | 6 days |
| Jun 15, 1:27 PM EDT | Special Weather Statement | IWX | Starke | 33 min |
| Jun 15, 1:59 PM EDT | Areal Flood Advisory | IWX | Kosciusko, Marshall | 3 hr |
| Jun 15, 2:18 PM EDT | Special Weather Statement | IWX | Kosciusko | 27 min |
| Jun 15, 2:42 PM EDT | Areal Flood Advisory | IWX | Kosciusko | 3 hr |
| Jun 15, 3:00 PM EDT | Areal Flood Advisory | IWX | Kosciusko, Noble, Whitley | 3 hr |
| Jun 15, 3:24 PM EDT | Special Weather Statement | IWX | Allen | 36 min |
| Jun 15, 3:28 PM EDT | Special Weather Statement | IWX | DeKalb | 47 min |
| Jun 15, 4:01 PM EDT | Special Weather Statement | IWX | Pulaski | 44 min |
| Jun 15, 4:02 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 43 min |
| Jun 15, 4:32 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 43 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | IWX | Fulton | 52 min |
| Jun 15, 5:03 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Miami | 42 min |
| Jun 15, 6:08 PM EDT | Areal Flood Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 3 more | 12 hr |
| Jun 15, 7:09 PM EDT | Areal Flood Advisory | IWX | Cass | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.